It is currently Wed Aug 23, 2017 3:39 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Tue Aug 09, 2011 8:55 pm 
Offline
Average Poster
Average Poster

Joined: Sun Aug 15, 2010 12:23 am
Posts: 11
So I am experiencing the sores but only recently. I have been on the strips for almost a year and I had to have surgery so I had to go off the Sub and when I started back on it the sores started. I have them under my tongue which also comes along with a white film. Then I have canker sores on the top of my tongue and I also have some sores in the back of my throat.

Has anyone talked to there doctor for some sort of treatment so that we do not have to suffer with this.
These symptoms are kind of the same symptoms of Thrush so maybe an antibotic. Just wanted to know if anyone has spoken with a doctor.

I look forward to hearing from you.

Booda


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 10, 2011 11:18 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I don't think I have heard anyone say they had sores as severe as you are describing from the films. I would definitely see a doctor. If you suspect thrush please don't take an antibiotic, as thrush is a fungal infection and an AB will make it worse.
I hope you feel better soon. Let us know how it turns out.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 10, 2011 11:30 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
If it turns out to be thrush, I know that can also be caused by some asthma/COPD inhalers if not used correctly. Did you start taking one of those recently? Otherwise, I know the sores seem to be a common side effect from the films, although it's kind of weird how you got the sores after stopping and re-starting them. Did you contact the FDA about the symptoms? I posted a thread about how to contact them online. Enough people are suffering from this side effect that the FDA really should be notified by as many people as possible. Check out the side effects category for that thread. And no, I haven't heard of anyone getting treatment for the sores. Let us know what your doctor says.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group